# SDR FDEA201804171020

- Difficulty date: April 17, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 82,815 hours, 16,600 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Gouged
- Location: Bs 1281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1281, LBL 8.5,  FOUND CROWN GOUGED.   THE SEAT TRACK WAS REPLACEMED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
